# SDR CALA2023020100283

- Difficulty date: January 31, 2023
- Submitted: February 1, 2023
- Operation: Air carrier
- Aircraft: N76054
- Make and model: Boeing 767
- Aircraft serial: 29449
- Aircraft time: 86,169 hours, 12,251 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Beam
- Part number: 141T51277
- Condition: Corroded
- Location: Sta 303
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN STA 303 LBL 50-55 FLOORS SUPPORT FOUND CORRODED AS MARK REFER HX NR WO.1261118 AND ORIGINAL BY V940359. CABIN STA 303 LBL 50-55 FLOOR BEAM UPPER FLANGE REPAIRED AS PER ECRA 5310-08105 REV - ATTACH MAINTENANCE WORK SHEET FORM 44.0008 ITEM 1 TO ITEM 28 ACCOMPLISHED BY MECH V926499 AND INSPECTED BY V896920. RII INSPECTED OK BY HX 199407. ADD EMP:V896375
